I know a side affect of LOW B.S is shaking, but my numbers are high. (my range should be from 80-120 via my doctor.) I try to eat protein to keep it to a minimum but its irritating and embarrassing. I play pool and shaking hands at the pool table are quite noticeable.
Yes-overweight by 50lbs Yes-numbers are high at 180-400, depending No-I do not exercise daily but try to in the week. Yes--take metformin, glipizide and small insulins daily
Have you tested when you start to get the shaking? Even if you're numbers are usually high you could still be going low at times with the medication you take (not usually the metformin.)
I just started a new medication myself (not for diabetes) and I feel as though I'm shaking on the inside. It hasn't actually started for real on the outside yet though. I told my doctor I feel like Elvis, I'm "All Shook Up".
Another thing that could be happening is that if your numbers are going from 400 to 180 in a short period of time the shaking could be a result. Try testing more when it's happening to get more clues on what the cause might be.
Cheers, Alan, Type 2, d&e metformin 2000mg, Australia. Everything in Moderation - Except Laughter. There is nothing I could eat I like more than my eyes. Type 2 Diabetes - A Personal Journey(latest: Small New York Baked Low Carb Cheesecake) Born Under a Wandering Star (Latest: Avoiding Mosquito Vector Diseases: Zika, Malaria, Dengue, Yellow fever, West Nile, Ross River and others)